# SDR TRB2004F00009

- Difficulty date: February 9, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS REMAIN ON.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY.
